A general-weighted Sturm-Liouville problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 4, pp. 767-782.
@article{ASNSP_1997_4_24_4_767_0,
     author = {Constantin, Adrian},
     title = {A general-weighted {Sturm-Liouville} problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {767--782},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {4},
     year = {1997},
     mrnumber = {1627318},
     zbl = {0913.34022},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_4_767_0/}
}
TY  - JOUR
AU  - Constantin, Adrian
TI  - A general-weighted Sturm-Liouville problem
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1997
SP  - 767
EP  - 782
VL  - 24
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1997_4_24_4_767_0/
LA  - en
ID  - ASNSP_1997_4_24_4_767_0
ER  - 
%0 Journal Article
%A Constantin, Adrian
%T A general-weighted Sturm-Liouville problem
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1997
%P 767-782
%V 24
%N 4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1997_4_24_4_767_0/
%G en
%F ASNSP_1997_4_24_4_767_0
Constantin, Adrian. A general-weighted Sturm-Liouville problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 4, pp. 767-782. http://www.numdam.org/item/ASNSP_1997_4_24_4_767_0/

[1] M.S. Alber - R. Camassa - D. Holm - J.E. Marsden, The geometry of peaked solutions of a class of integrable PDE's, Lett. Math. Phys. 32 (1994), 37-151. | MR | Zbl

[2] F.V. Atkinson - A.B. Mingarelli, Asymptotics of the number of zeros and of the eigenvalues of general-weighted Sturm-Liouville problems, J. Reine Angew. Math. 375/376 (1987), 380-393. | MR | Zbl

[3] G. Birkhoff - G.C. Rota, Ordinary Differential Equations, J. Wiley & Sons, New York, 1989. | MR

[4] R. Camassa - D. Holm, An integrable shallow water equation with peaked solitons, Phys. Rev. Lett. 71 (1993), 1661-1664. | MR | Zbl

[5] R. Camassa - D. Holm - J. Hyman, A new integrable shallow water equation, Adv. Appl. Mech. 31 (1994), 1-33. | Zbl

[6] E.A. Coddington - N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, New York, 1955. | MR | Zbl

[7] P. Hartman, Ordinary Differential Equations, Birkhäuser Verlag, Basel, 1982. | MR

[8] W. Magnus - S. Winkler, Hill's Equation, Interscience Publ., New York, 1966. | MR | Zbl

[9] M. Reed - B. Simon, Methods of Modem Mathematical Physics, Vol. I, Academic Press, New York, 1972. | MR | Zbl

[10] J.R. Retherford, Hilbert Space: Compact Operators and the Trace Theorem, London Math. Soc. Monographs, Cambridge University Press Cambridge, 1993. | MR | Zbl

[11] R. Richardson, Contributions to the study of oscillation properties of the solutions of linear differential equations of the second order, Amer. J. Math. 60 (1918), 283-316. | JFM | MR

[12] F. Riesz - B. Sz Nagy, Functional Analysis, Ungar, New York, 1955. | MR